Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Multiplicative finite difference methods


Authors: Mustafa Riza, Ali Özyapici and Emine Misirli
Journal: Quart. Appl. Math. 67 (2009), 745-754
MSC (2000): Primary 65L12; Secondary 65N06
Published electronically: May 14, 2009
MathSciNet review: 2588234
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on multiplicative calculus, the finite difference schemes for the numerical solution of multiplicative differential equations and Volterra differential equations are presented. Sample problems were solved using these new approaches.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 65L12, 65N06

Retrieve articles in all journals with MSC (2000): 65L12, 65N06


Additional Information

Mustafa Riza
Affiliation: Department of Mathematics, Eastern Mediterranean University, Gazimağusa – North Cyprus, via Mersin 10, Turkey
Email: mustafa.riza@emu.edu.tr

Ali Özyapici
Affiliation: Department of Mathematics, Ege University, Bornova, Izmir, Turkey
Email: ali.ozyapici@emu.edu.tr

Emine Misirli
Affiliation: Department of Mathematics, Ege University, Bornova, Izmir, Turkey
Email: emine.kurpinar@ege.edu.tr

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01158-2
PII: S 0033-569X(09)01158-2
Keywords: Finite difference method, multiplicative calculus, Volterra calculus, bigeometric calculus
Received by editor(s): August 24, 2008
Published electronically: May 14, 2009
Additional Notes: The first author was supported by the A-Type Research Grant of Eastern Mediterranean University
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website